# SDR EE4Y2020020710634

- Difficulty date: February 8, 2020
- Submitted: February 8, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 66,202 hours, 51,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65496171
- Condition: Cracked
- Location: Bs 794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT BS 794 BETWEEN STRINGER 24RH AND 25RH WEB WITH CRACK. NOTE: THE WEB WAS REPLACED SA PER B737-300 STRUCTURAL REPAIR MANUAL. (REF: JOB: A1H267 ITEM: 1-64).
